# SDR SIMA20131227002

- Difficulty date: December 27, 2013
- Submitted: December 30, 2013
- Operation: Air carrier
- Aircraft: N809AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145521
- Aircraft time: 29,458 hours, 25,158 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S FLASHLIGHT CRADLE BROKEN.  R & R CAPTAIN'S FLASH LIGHT ASSEMBLY IAW EMB 140 AMM 33-50-16, OPERATIONS CHECKED GOOD.
